# SDR YENA20160228167

- Difficulty date: February 28, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 52,779 hours, 18,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAD MULTIPLE AREAS OF CORROSION Y1292, BETWEEN FRAME 66 AND FRAME 68 AS MARKED.  REMOVED CORRODED FLOORBEAM AND REPLACED WITH NEW FLOORBEAM IAW SRM 51-42-11, 51-72-11.  PART MARKED IAW GMM PG 5-170, ACCOMPLISHED AND INSPECTED.
